# SDR 95ZZZY0969

- Difficulty date: May 10, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N722MB
- Make and model: Bolkms BO105CBS
- Aircraft serial: 754
- System (JASC): 6420 · Tail Rotor Head
- Part: Bearing
- Part number: ABWT82008
- Condition: Worn
- Location: T/R
- Part time: 523 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BEARING WORN BEYOND SERVICEABLE LIMITS. REPLACED WITH NEW UNIT(S), CORRECTED PROBLEM.
